# SDR 97ZZZX4875

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Top Cover
- Part number: B20897
- Condition: Failed
- Location: Prop Governor
- Component: Mcauly, C290D3T23
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF GOVERNOR, TOP COVER WAS FOUND COMPLETELY BROKEN OFF.  NEW TOP COVER WAS INSTALLED AND DEFECTIVE COVER WAS SCRAPPED.
